# SDR 2000ZZZX493

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 2435 · Starter-Generator
- Part: Terminal Lug
- Part number: 1013690113
- Condition: Mismanufactured
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREADED STUD ON THIS TERMINAL ADAPTER LUG HAS IMPROPER THREAD PITCH/DIAMETER FOR PROPER INSTALLATION OF WIRE TERMINAL NUT.  IF THE NUT IS THREADED ON THE TERMINAL AS DELIVERED FROM RAYTHEON, THE THREADS ON THE TERMINAL STRIP OUT.  IF THE ADAPTER IS USED AS DELIVERED, PROPER TORQUE ON THE TERMINAL NUTS CANNOT BE ASSURED AND RESULTANT LOOSE WIRES AND ARCING CAN OCCUR.  THIS CONDITION HAS BEEN NOTED ON THE VAST MAJORTIY OF PREVIOUSLY DELIVERED ADAPTERS AND DIRECT CONTACT WITH RAYTHEON HAS PROVIDED NO IMPROVEMENT IN THE DELIVERED PRODUCT.  THIS ADAPTER LUG IS PART OF RAYTHEON 1900C STARTER IMPROVEMENT KIT NR 114-9034-1.
